It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


elemsame: There's something people refer to as Kepprage being on Keppra. It brings out a rage in people. So yes, he's probably being affected by it. The sleepiness is common too because these drugs have a sedative effect as that's how they quiet the brain cells from misfiring and causing the seizures. It still might not be the right medicine for him. It's one of the newer ones that have come out in recent years though and supposedly doesn't have anywhere near the side-effects as some of the other meds.

Is he only on Keppra? Or does he take something else with it?
My husband is epileptic and Keppra was a med he used to take.
He had two major emotional fallouts.
One time he got into an argument with a friend of his and he got in his car and stormed off. Ended up totalling his car. Luckily he (and no one else was hurt). Another time, I tried to wake him up early and he got into a rage (punched the mirror), stormed into the kitchen and kicked over the garbage. My father-in-law had to take him to the ER and the docs calmed him down. He wasn't physically violent toward anyone in those two instances but he was enraged.
He is normally an easy-going and NICE guy.
I know those two incidents were due to Keppra.
I'm not saying every single time he took Keppra he would react, it appeared to be random.
Now my husband is taking Depakote ER and Trileptal and so far its working out way better for him. Sometimes he gets sleepy or tired or has headaches but he has been seizureless for about 2 yrs now (taking these meds daily).
I truly pray for your issues with this drug...

I think they really don't know how Keppra affects people. I think its the latest and greatest and they want everyone to be a case study. I guess there may be some Neuro.Drs that may think they are truly doing the best they can with this drug. I have heard about such an array of problems. Our 9mth old baby is on this for a problem that was caused by the attending hospital after heart surgery. He should have never had to been given seizure meds if he had been monitored properly after coming off narcotics. The chief Neuro.Dr. ,at this very well known childrens hospital, does international clinical trials for these type meds. and just couldn't say enough good things about it. I think he must own stock! I just hate to think they would give an infant such a thing just so they could put it in a book as research! So in my opinion...never take a drs opinion for granite! He never warned about terrible things that we are finding out. Baby is not old enough to have the Keppra rage that we have heard about and personality changes...but I fear for the future if he doesn't come off this drug soon. I worry about "cognitive" development even though they say there is no problems with this. So heaven help us all in the struggle with these drugs and pray they don't appologize later for side affects not warned about!





All times are GMT -7. The time now is 10:15 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!